Visit, Contact & Follow Us

FAST MD 4 YOU NEWS

Narcan is a life saver !!!

By: | Tags: | Comments: 0 | January 6th, 2017

What is NARCAN® Nasal Spray?

NARCAN® Nasal Spray is a prescription medicine used for the treatment of an opioid emergency such as an overdose or a possible opioid overdose with signs of breathing problems and severe sleepiness or not being able to respond.

NARCAN® Nasal Spray is to be given right away and does not take the place of emergency medical care. Get emergency medical help right away after giving the first dose of NARCAN® Nasal Spray, even if the person wakes up.

NARCAN® Nasal Spray is safe and effective in children for known or suspected opioid overdose.

What is the most important information I should know about NARCAN® Nasal Spray?

NARCAN® Nasal Spray is used to temporarily reverse the effects of opioid medicines. The medicine in NARCAN® Nasal Spray has no effect in people who are not taking opioid medicines.

Always carry NARCAN® Nasal Spray with you in case of an opioid emergency.

Use NARCAN® Nasal Spray right away if you or your caregiver think signs or symptoms of an opioid emergency are present, even if you are not sure, because an opioid emergency can cause severe injury or death.

Signs and symptoms of an opioid emergency may include: unusual sleepiness and you are not able to awaken the person with a loud voice or by rubbing firmly on the middle of their chest (sternum) breathing problems including slow or shallow breathing in someone difficult to awaken or who looks like they are not breathing the black circle in the center of the colored part of the eye (pupil) is very small, sometimes called “pinpoint pupils” in someone difficult to awaken.

Family members, caregivers, or other people who may have to use NARCAN® Nasal Spray in an opioid emergency should know where NARCAN® Nasal Spray is stored and how to give NARCAN® Nasal Spray before an opioid emergency happens.

You must be logged in to post a comment.